# SDR HEEA967599

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911NC
- Make and model: Bolkms BK117A3
- Aircraft serial: 7026
- System (JASC): 3450 · Dependent Position Determining System
- Part: Control Box
- Part number: 071121004
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LCD DISPLAY DIGITS ARE NOT COMPLETE IN SQUELCH SPOTS. CLEANED WAFERS AND DISPLAY CONNECTORS.  ALSO REPLACED LOCK RING.  REPAIRED.  BENCH CHECK GOOD.
